Download

On topological classification of grad-like diffeomorphisms on surfaces by means of three-color graph.

S. H. Kapkaeva1

AnnotationThe paper is devoted to finding of necessary and sufficient conditions for topological conjugacy of gradient-like diffeomorphisms on surfaces whose non-wandering set consists of fixed points. It is shown that three-color graph (deneralising the similar concept introduced in paper  \cite{kapkaeva4}) associated with given diffeomorphism is complete topological invariant of diffeomorphism from considered class.
KeywordsMorse-Smale diffeomorphisms, gradient-like diffeomorphisms, topological conjugate diffeomorphisms, three-color graph.

1Student, faculty of Mathematics, Mordovian State University after N.P. Ogarev, Saransk; kapkaevasvetlana@yandex.ru.

Citation: S. H. Kapkaeva, "[On topological classification of grad-like diffeomorphisms on surfaces by means of three-color graph.]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,14:4 (2012) 34–43 (In Russian)